Alert archive / Colorado / Flash Flood Warnings in 2013
Flash Flood Warning 36, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Sep 11, 2013, 8:45 PM MDT for Pueblo County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2013, 8:45 PM MDT (02:45 UTC)
- Expired
- Sep 11, 2013, 11:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
483 WGUS55 KPUB 120245 FFWPUB COC101-120530- /O.NEW.KPUB.FF.W.0036.130912T0245Z-130912T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 845 PM MDT WED SEP 11 2013 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 1130 PM MDT * AT 843 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL JUST EAST OF BEULAH. THE HEAVIEST RAIN WAS OCCURRING 2 TO 7 MILES EAST OF BEULAH. HIGHWAY 78 IS BEING IMPACTED BY THIS STORM. THE STORM WAS NEARLY STATIONARY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. RADAR ESTIMATES 3 TO 4 INCHES OF RAIN HAS FALLEN WITH THIS STORM. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... NORTH SAINT CHARLES RIVER...SAINT CHARLES RIVER...SALT CREEK...SPRING BRANCH...MULDOON CREEK...MUDDY CREEK...GALBETH CREEK...SQUIRREL CREEK AND BOGGS CREEK. LAT...LON 3810 10497 3817 10477 3801 10479 3802 10496 $$
3 follow-up statements
961 WGUS75 KPUB 120313 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 913 PM MDT WED SEP 11 2013 COC101-120530- /O.CON.KPUB.FF.W.0036.000000T0000Z-130912T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUEBLO CO- 913 PM MDT WED SEP 11 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL PUEBLO COUNTY UNTIL 1130 PM MDT... AT 911 PM MDT...RADAR INDICATED THE STORM THAT WAS PRODUCING THE HEAVY RAIN HAS WEAKENED. THIS STORM WAS LOCATED 8 MILES EAST OF BEULAH AND WAS MOVING EAST AT 10 MPH. RADAR ESTIMATED 2.5 TO 3.5 INCHES OF RAIN HAS FALLEN WITH THIS STORM. THE STORM WAS NOW LOCATED SOUTH OF HIGHWAY 78...WHICH IS LOCATED BETWEEN PUEBLO AND BEULAH. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... NORTH SAINT CHARLES RIVER...SAINT CHARLES RIVER...SALT CREEK...SPRING BRANCH...MULDOON CREEK...MUDDY CREEK...GALBETH CREEK...SQUIRREL CREEK AND BOGGS CREEK. LAT...LON 3810 10497 3817 10477 3801 10479 3802 10496 $$
019 WGUS75 KPUB 120352 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 952 PM MDT WED SEP 11 2013 COC101-120530- /O.CON.KPUB.FF.W.0036.000000T0000Z-130912T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUEBLO CO- 952 PM MDT WED SEP 11 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL PUEBLO COUNTY UNTIL 1130 PM MDT... AT 948 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF MODERATE TO LOCALLY HEAVY RAINFALL ACROSS THE WARNED AREA. HOWEVER...THE STORM HAS WEAKENED AND HAS MOVED SOUTH OF HIGHWAY 78. RADAR HAS ESTIMATED AN ADDITIONAL .5 TO .75 INCHES OF RAIN HAS FALLEN WITH THIS STORM WITHIN THE PAST 30 MINUTES...AND LOCAL LAW ENFORCEMENT HAS REPORTED SOME MINOR FLOODING IN THE AREA. HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... NORTH SAINT CHARLES RIVER...SAINT CHARLES RIVER...SALT CREEK...SPRING BRANCH...MULDOON CREEK...MUDDY CREEK...GALBETH CREEK...SQUIRREL CREEK AND BOGGS CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3810 10497 3817 10477 3801 10479 3802 10496 $$
062 WGUS75 KPUB 120420 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1020 PM MDT WED SEP 11 2013 COC101-120435- /O.CAN.KPUB.FF.W.0036.000000T0000Z-130912T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUEBLO CO- 1020 PM MDT WED SEP 11 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WEST CENTRAL PUEBLO COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3810 10497 3817 10477 3801 10479 3802 10496 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 6:02 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Sep 11, 6:02 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 602 PM MDT WED SEP 11 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 352 PM MDT WED SEP 11 2013 .TONIGHT...NEXT BATCH OF CONVECTION HAS DEVELOPED OVER SOUTHERN PUEBLO COUNTY AND IS MOVING NORTHWARD. LATEST HRRR SUGGESTS THIS CONVECTION WILL WEAKEN DURING THE NEXT HOURLY...BUT HRRR PERFORMANCE HAS NOT BEEN STELLAR TODAY. MODELS HAVE BEEN DOING A BETTER JOB WITH THE CONVECTION ON THE EASTERN PLAINS...AND THERE IS A CONSENSUS OF MOST OF THE PRECIPITATION MOVING TO THE NORTHEAST DURING THE EVENING. OVER THE CONTINENTAL DIVIDE REGION....SOME STORMS HAVE FINALLY DEVELOPED AS WATER VAPOR SHOWS A DISTURBANCE MOVING INTO CENTRAL COLORADO. DECIDED TO MAINTAIN MOSTLY HIGH SCATTERED POPS DURING THE NIGHT. SUSPECT THE DISTURBANCE OVER CENTRAL COLORADO WILL MOVE ACROSS THE REGION THIS EVENING..WHICH WILL DEVELOP SOME SHOWERS THIS EVENING. .THURSDAY...THE THREAT FOR LOCALLY HEAVY RAIN CONTINUES. DISTURBANCE MOVING INTO THE MIDWEST WILL STRENGTHEN HIGH PRESSURE OVER THE NORTHERN PLAINS. THE STRENGTHENING ANTICYCLONE WILL PUSH A COLD FRONT THROUGH THE PLAINS...INCREASING THE EASTERLY FLOW AND MOISTURE FLUX INTO THE REGION. THE PLUME OF MIDDLE AND UPPER MOISTURE WILL ALSO CONTINUE OVER THE REGION EAST OF THE UPPER LOW OVER THE GREAT BASIN. MODELS CONTINUE TO GENERATE WIDESPREAD SIGNIFICANT PRECIPITATION OVER THE REGION THURSDAY..ESPECIALLY OVER THE EASTERN MOUNTAINS AND PLAINS. SUSPECT A WEAK DISTURBANCE IS NORTHEASTWARD INTO COLORADO. ISSUED A FLASH FLOOD WATCH FOR THURSDAY FOR THE WALDO CANYON AND BLACK FOREST BURN SCARS. THERE WAS SOME MINOR FLOODING OVER WALDO CANYON BURN SCAR TODAY AND THE STORMS ON THURSDAY COULD BE STRONGER. FURTHER WEST...ANTICIPATE MORE COVERAGE OF STORMS THAN WEDNESDAY AS THE AMOUNT OF MIDDLE AND UPPER LEVEL MOISTURE INCREASES. --PGW-- .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 352 PM MDT WED SEP 11 2013 ...HEAVY RAIN POSSIBLE THURSDAY NIGHT... THURSDAY NIGHT-FRIDAY...MODELS CONTINUE TO INDICATE A VERY WET PERIOD AS WEAKENING UPPER LOW ACROSS WESTERN UTAH IS SLOWLY KICKED OUT INTO THE NORTHERN ROCKIES BY EASTERN PACIFIC ENERGY DROPPING OUT OF WESTERN BC AND INTO THE NORTHERN TIER OF STATES. THIS ENHANCES MOIST LOW LEVEL UPSLOPE FLOW ACROSS THE EASTERN MTS THURSDAY NIGHT AND ALONG WITH INCREASED UVV FROM ASSOCIATED JET TRANSLATING ACROSS THE ROCKIES AND THE ABUNDANT ATMOSPHERIC MOISTURE STILL IN PLACE...WILL SUPPORT THE LOCALLY HEAVY RAINFALL ACROSS THE AREA THURSDAY NIGHT. LATEST MODELS CONTINUE TO PEG EASTERN COLORADO AND IN PARTICULAR THE PIKES PEAK REGION...WHERE LOW LEVEL UPSLOPE WILL BE MAXIMIZED...FOR HEAVY RAIN THURSDAY NIGHT AND FRIDAY WITH HPC DAY 2 QPF TOTAL INDICATING 1-2 INCHES ACROSS SOUTHEASTERN COLORADO WITH A BULLSEYE OF 1.76 INCHES ACROSS THE PALMER DVD AND 1.96 INCHES OVER KIOWA COUNTY. WITH THAT SAID...HAVE KEPT HIGH POPS INTACT ACROSS THE AREA THURSDAY NIGHT AND FRIDAY...WITH AN INCREASED CONCERN FOR FLASH FLOODING THURSDAY NIGHT...ESPECIALLY FOR THE WALDO CANYON AND BLACK FORECAST BURN SCARS. FRIDAY NIGHT-SUNDAY NIGHT...FLOW ALOFT BECOMES WEAK WESTERLY WITH MONSOONAL PLUME DECREASING THROUGH SUNDAY...AS THE NORTHERN TIER SYSTEM CONTINUES TO DROP SOUTH AND EAST ACROSS THE UPPER MIDWEST. STILL ENOUGH MOISTURE IN PLACE FOR SCATTERED SHOWERS AND STORMS ACROSS THE AREA SATURDAY...WITH LOCALLY HEAVY RAINFALL STILL A THREAT DUE TO THE WEAK STEERING FLOW ALOFT. PASSING NORTHERN TIER SYSTEM SENDS A WEAK BACKDOOR COLD FRONT ACROSS THE EASTERN PLAINS SATURDAY NIGHT WITH MOIST EASTERLY UPSLOPE FLOW HELPING TO INCREASE PRECIPITATION CHANCES ACROSS THE EASTERN MTS AND IMMEDIATE ADJACENT PLAINS SUNDAY AFTERNOON AND EVENING. MONDAY-WEDNESDAY...MODELS CONTINUE TO INDICATE A WARMING AND DRYING TREND FOR EARLY NEXT WEEK AS A BROAD UPPER TROUGH SETS UP ACROSS THE PAC NW COAST...KEEPING MODERATE WEST TO SOUTHWEST FLOW ALOFT ACROSS THE REGION. THIS WILL ALLOW FOR TEMPERATURES TO WARM BACK TO GENERALLY ABOVE SEASONAL AVERAGES. LATEST EC INDICATES ANOTHER POSSIBLE BACKDOOR COLD FRONT MOVING ACROSS THE EASTERN PLAINS ON WEDNESDAY WITH THE GFS BRINGING THE FRONT ACROSS THURSDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 352 PM MDT WED SEP 11 2013 KCOS AND KPUB...NEXT BATCH OF STORMS IS MOVING NORTHWARD AND WILL AFFECT KCOS AND KPUB DURING THE LATER AFTERNOON AND EARLY EVENING. ANTICIPATE MVFR CEILINGS OVERNIGHT WITH ABUNDANT LOW LEVEL MOISTURE REMAINING. SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP BY LATE MORNING AS A DISTURBANCE MOVES INTO THE REGION. ATMOSPHERE REMAINS MOIST AND THERE IS THE THREAT FOR HEAVY RAIN. KALS...SOME SHOWERS MAY CONTINUE THROUGH MID EVENING. ANTICIPATE MVFR CEILINGS OVERNIGHT WITH LOW LEVEL MOISTURE REMAINING IN THE SAN LUIS VALLEY. SHOWERS AND THUNDERSTORMS WILL DEVELOP BY LATE MORNING AS A DISTURBANCE MOVES INTO THE REGION. --PGW-- && .HYDROLOGY... ISSUED AT 557 PM MDT WED SEP 11 2013 FROM THE MOTION OF THE MOSAIC RADAR IMAGERY...ANOTHER VORTMAX IS LIKELY LOCATED OVER PUEBLO COUNTY. THIS ONE DOES NOT APPEAR TO BE AS WELL DEFINED AS THIS MORNINGS VORT MAX. NONETHELESS...WE WILL CAREFULLY BE WATCHING FOR INCREASING ECHOES OVER THE WALDO BURN SCAR. HRRR HAS BEEN TRYING TO DISSIPATE THIS AREA OF RAIN FOR THE LAST FEW RUNS AND IT HAS NOT HAPPENED YET. THE GROUND IS SATURATED OVER THE BURN SCAR AND IT WILL NOT TAKE TOO MUCH TO CAUSE PROBLEMS. \/HODANISH && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ081-084-085. FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR COZ081-084-085. && SHORT TERM...PGW LONG TERM...MW AVIATION...PGW HYDROLOGY...HODANISH
Hazardous weather outlook, Sep 11, 8:14 PM MDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 814 PM MDT WED SEP 11 2013 COZ058>089-093>099-121300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 814 PM MDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS...AND ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME LOCALLY HEAVY RAIN IS POSSIBLE...AND COULD LEAD TO FLASH FLOODING CONCERNS ON AREA BURN SCARS. THE HIGHER MOUNTAIN AREAS SHOULD SEE SOME SNOW...WITH SOME LIGHT ACCUMULATIONS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE FOR HEAVY RAIN WILL INCREASE THURSDAY AND THURSDAY NIGHT. THE WALDO CANYON...BLACK FOREST...AND EAST PEAK BURN SCARS WILL BE PARTICULARLY SUSCEPTIBLE TO FLASH FLOODING IF HEAVIER SHOWERS OR STORMS IMPACT THESE AREAS. IN ADDITION TO LIGHTNING... ISOLATED THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING SOME SMALL HAIL. THE CHANCE FOR WIDESPREAD SHOWER ACTIVITY AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. AFTER A BRIEF LULL IN THE RAINFALL ON SATURDAY...A COLD FRONT WILL ARRIVE ON SUNDAY AND BRING A RENEWED THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING. BY MONDAY OR TUESDAY...OUR AREA SHOULD RETURN TO A DRIER PATTERN AND STORMS WILL LIKELY BE LIMITED TO THE MOUNTAIN AREAS. SOME ACCUMULATING SNOW IS EXPECTED FOR ELEVATIONS ABOVE 12000 FEET THROUGH THIS WEEKEND. THE HIGHEST ELEVATIONS ABOVE 13000 FEET COULD SEE SOME MODERATE SNOWFALL BY THIS WEEKEND. CLIMBERS AND HIKERS SHOULD EXPECT WINTER CONDITIONS ABOVE TREELINE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO TONIGHT. 27/88
In the hours before
Special weather statement, Sep 11, 6:50 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 650 PM MDT WED SEP 11 2013 COZ081-084-085-120115- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 650 PM MDT WED SEP 11 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WALDO CANYON BURN SCAR. AT 645 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS WITH LOCALLY MODERATE RAIN DEVELOPING IN AND NEAR THE WALDO BURN SCAR. THESE SHOWERS WERE DEVELOPING WEST...SOUTH AND EAST OF THE BURN SCAR AND WERE MOVING NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... WEST COLORADO SPRINGS. MANITOU SPRINGS. CRYSTOLA. CHIPITA PARK. CASCADE. RAINFALL AMOUNTS UP TO 0.10 INCHES OF RAIN WILL BE POSSIBLE. IF THE STORMS INTENSIFY...THEN HEAVIER RAINS WILL BE POSSIBLE. HODANISH
Special weather statement, Sep 11, 7:24 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 724 PM MDT WED SEP 11 2013 COZ081-084-085-120145- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 724 PM MDT WED SEP 11 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... THE WALDO BURN SCAR. AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING MODERATE TO HEAVY RAIN MOVING INTO MANITOU SPRINGS. THIS STORM PRODUCED OVER 0.50 INCHES OF RAIN ON THE SOUTHWEST SIDE OF COLORADO SPRINGS. THIS STORM WILL MOVE OVER THE BURN SCAR BETWEEN 725 PM AND 800 PM. IF THIS STORM DOES NOT WEAKEN...THEN FLOOD ADVISORIES OR FLASH FLOOD WARNING WILL LIKELY BE ISSUED. WHICH WAS MOVING TOWARD THE NORTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... WEST COLORADO SPRINGS. MANITOU SPRINGS. CHIPITA PARK. CASCADE. BE PREPARED TO SEEK HIGHER GROUND IN THE EVENT A FLASH FLOOD WARNING IS ISSUED. HODANISH
Special weather statement, Sep 11, 8:11 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 811 PM MDT WED SEP 11 2013 COZ081-084-085-120230- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 811 PM MDT WED SEP 11 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... THE WALDO CANYON BURN SCAR. AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAIN SHOWERS IN AND AROUND THE WALDO BURN SCAR. THE HEAVIEST SHOWERS WERE NOTED OVER FORT CARSON AND THEY WERE MOVING NORTH-NORTHWEST AT 10 MPH. RAIN GAGE REPORTS FROM IN AND AROUND THE WALDO BURN SCAR INDICATE BETWEEN 0.10 TO 0.4 INCHES OF RAIN HAS FALLEN. THE HEAVIEST RAIN FELL OVER THE FAR EASTERN PART OF THE WALDO BURN SCAR. THE NATIONAL WEATHER SERVICE WILL CONTINUE TO CLOSELY MONITOR THE WEATHER OVER THE WALDO BURN SCAR THROUGHOUT THE NIGHT. LOCALLY HEAVY RAIN WILL BE POSSIBLE THROUGH THE NIGHT TIME HOURS. IN ADDITION....COMPUTER SIMULATIONS CONTINUE TO INDICATE HEAVY RAIN WILL LIKELY OCCUR TOMORROW. PLEASE BE PREPARED FOR THIS HEAVY RAIN THREAT. HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 9:23 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 11, 9:32 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 11, 9:36 PM MDT | Areal Flood Advisory | PUB | Fremont | 114 min |
| Sep 12, 12:32 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 1:43 AM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Teller | 3 hr |
| Sep 12, 2:48 AM MDT | River Flood Warning | PUB | El Paso | 2 hr |
| Sep 12, 3:24 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 3:45 AM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Sep 12, 6:37 AM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Sep 12, 8:33 AM MDT | Flash Flood Warning | PUB | El Paso, Fremont, Pueblo | 3 hr |
| Sep 12, 10:01 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 12, 10:18 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Sep 12, 10:41 AM MDT | River Flood Warning | PUB | Fremont | 4 hr |
| Sep 12, 4:15 PM MDT | Areal Flood Advisory | PUB | El Paso | 5 hr |
| Sep 12, 5:08 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 12, 5:26 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.